# SDR N6WA2023080901

- Difficulty date: August 1, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10065
- Aircraft time: 43,145 hours, 33,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331014
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING C/O 11747 DENT DAMAGE TO FUSE SKIN RH RVSM AREA BETWEEN FS202.75 AND FS210.00 AT STR 15R. REPAIRED IAW STS EA 81-2023-070, REV1 AND GOJET EO C550-53MR-008-O
